# SDR ASAA11510410

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 18,907 hours, 5,737 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATE ON RECALL: RESETS WITH MASTER CAUTION.  BITE TESTED ZONE TEMP CONTROLLERS AND FOUND FAULT ON NR 2 CONTROLLER TCV THIS PACK.  RESET AND RAN RIGHT PACK PER FIM 21 62 00 810 831.  TESTS OK.  NO FAULTS.
